CureZone   Log On   Join
Re: Gas and bloating after taking Prescript assist.
 
seb3 Views: 3,633
Published: 6 years ago
 
This is a reply to # 2,269,333

Re: Gas and bloating after taking Prescript assist.


When I used it, it did not cause any satisfying bowel movement for a start...and believe me, I used a great deal of it when I realised the suggested dose was not working. After a few days of this, I became more constipated than before and started getting that weird, tingling, sick feeling that comes with a candida flare. My candida has always been sensitive to magnesium and magnesium malate is the only type I can take without problems.
Anyway, that's just what happened to me. You might be different.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.844 sec, (1)